Title

Global attractivity in population dynamics

Document Type

Article

Date of Original Version

1-1-1989

Abstract

We established sufficient conditions for the global attractivity of the positive equilibrium of the delay differential equation N(t)=-mu;N(t)+ ∑ i=1 m pi exp[-γN(t-τi)], t≥0, m≥1. For m = 1, equation (1) was used by Wazewska-Czyzewska and Lasota as a model for the survival of red-blood cells in an animal. © 1989.

Publication Title

Computers and Mathematics with Applications

Volume

18

Issue

10-11

Share

COinS